# SDR DHL2003604568

- Difficulty date: May 23, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB INNER ANGLE CRACKED 1.000 AT XFS.30.500.  REMOVED CRACKED ANGLE IAW SRM 51-1-21 PG 1. FABRICATED NEW ANGLE IAW SRM 55-1-0 PG 1. PERFORMED HEAT TREATMENT TO NEW ANGLE IAW SRM 51-1-1 PG 11,13. CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B. INSTALLED NEW ANGLE IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
